MathSciNet Relay Station
MathSciNet bibliographic data
MR932322 (92b:53087) 53C40 (53C15)
Dillen, Franki; Verstraelen, Leopold; Vrancken, Luc On problems of U. Simon concerning minimal submanifolds of the nearly Kaehler $6$-sphere. Bull. Amer. Math. Soc. (N.S.) 19 (1988), no. 2, 433–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement